×

zbMATH — the first resource for mathematics

A supraconvergent scheme for nonlinear hyperbolic systems. (English) Zbl 0683.65078
It is shown that supraconvergence holds on a completely arbitrary one- dimensional grid for a cell-centered Lax-Wendroff (L-W) type scheme requiring the computation of the Jacobian. A computation which shows that second order accuracy fails in some cases in which the Jacobian predictor L-W method remains supraconvergent is presented for the standard L-W method.
Reviewer: K.Zlateva

MSC:
65M12 Stability and convergence of numerical methods for initial value and initial-boundary value problems involving PDEs
35L60 First-order nonlinear hyperbolic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Pike, J., Grid adaptive algorithms for the solution of the Euler equations on irregular grids, Journal of computational physics, 71, 194-223, (1987) · Zbl 0626.76075
[2] Dave Levermore, private communication.
[3] Wendroff, B.; White, Andrew B., Some supraconvergent schemes for hyperbolic equations on irregular grids, (), 671-677 · Zbl 0674.65067
[4] Strang, G., Accurate partial difference methods II. non-linear problems, Numer. math., 6, 37-46, (1964) · Zbl 0143.38204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.